Ibuprofen Motrin  » Medicine  »
3.0
1 votes
Are you familiar with this?
Feel free to rate it!
  • However, after few days of taking this tablet, I noticed a side effect in my body which was a constant ringing in my ears which went on whole day
  • At first I ignored it because I thought it has something to do with my stress level which was quite high after delivering a baby and taking care of an infant 24/7 with few hours of sleep
  • When the ringing in my ears didn’t stop for more than two weeks, I decided to call my doctor and got check-up
  • I stopped taking the medicine right away to avoid further complications

    • by solfaja
      TRUSTWORTHY

      all reviews
      I was given this prescription medicine after I was discharged from the hospital after giving birth to my first child. It was mean to minimize the pain I was feeling related to childbirth and to expedite the healing process overall. I trusted my doctor so I did not hesitate taking this medicine at home.

      However, after few days of taking this tablet, I noticed a side effect in my body which was a constant


      ringing in my ears which went on whole day. At first I ignored it because I thought it has something to do with my stress level which was quite high after delivering a baby and taking care of an infant 24/7 with few hours of sleep. I ignored the symptom initially thinking that it was no cause for an alarm.

      When the ringing in my ears didn’t stop for more than two weeks, I ...


      • decided to call my doctor and got check-up. I was surprised to find out that the ringing in my ears was caused by taking the painkiller medication, ibuprofen motrin, which was prescribed to me at the hospital. My caregiver advised me to stop taking it because it is hazardous to my health.

        I stopped taking the medicine right away to avoid further complications. After a day of not taking it, the ringing in my

        ears stopped which made me so happy. I threw the rest of the tablets away because I did not want them to harm me or any member of the family whatsoever.

        This painkiller was effective in stopping the pain I felt but it gave me a bad side effect after using it which was harmful to my body if I took it longer. This medicine is not ideal for me so I didn’t buy it ever again.




    • Sidenotes
    • Don't Be Nice. Be Helpful.

    The review was published as it's written by reviewer in September, 2009. The reviewer certified that no compensation was received from the reviewed item producer, trademark owner or any other institution, related with the item reviewed. The site is not responsible for the mistakes made. 262809850600630/k2311a0928/9.28.09
    Your use of this website constitutes acceptance of the Terms & Conditions
    Privacy Policy